# SDR LR7A02055

- Difficulty date: July 7, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 46,439 hours, 30,207 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 3769501
- Condition: Cracked
- Location: Fs 557
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC3209 FOUND RMLG FS 557 LOWER BOW BEAM FITTING CRACKED AT RBL 63, WL 150.REPLACED FITTING IAW SRM SMP 583 51-70.  NR 0076.
